# SDR REXA2012120801578

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 11,510 hours, 7,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE BEHIND SEAT 29B IS SOFT - SEAL IS VIOLATED.  REMOVED & REPLACED PBE SMOKE HOOD IAW AMM 25-60-00.  P/N ON/OFF MR-10042N  S/N OFF E0801355 S/N ON EO406832.  OK FOR SERVICE.
